# SDR SWAA2023061649650

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+6' TO BS767+14' LBL22 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747+11' REMOVED 0.020' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] REMOVED DAMAGED SECTION ACB FLOOR TO SIDEWALL SUPPORT; BS 727G+12 TO 787+8; LBL 22; IAW SRM 53-00-53-2R-5; EA M-22-153-01550.;[05] FABRICATED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS727G+12 TO 787+8 LBL22. APPLIED CHEMICAL CONVERSION COATING; IAW AMM SRM 51040-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0;SRM 53-00-53-2R-5; EA; M-22-153-01550. MATERIAL BAC1496-377 #7075T62; LOT#1521599-1. AND OK TO PRIME.
